# SDR REXA2025010800013

- Difficulty date: December 3, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AVIONICS SUPPORT BRACKET ANGLE AT F.S.295, STGR 21R FOUND CORROSION ON STGR 21R UNDER BRACKET REMOVED ALL RIVETS ON STRINGER 21R BETWEEN FS 280.00 AND FS 333.00 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. REMOVED STRINGER 21R JOINT PIECE SPLICE (P/N:SH670-31197-1) AT FS333.00 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. REMOVED 2EA GUSSETS FOR ACCESS ON FS310 AND FS319 AT STGR 21R IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. LOCATED AND DRILLED NEW STRINGER 21R FROM FS 280 TO FS 319 PN SH670-31636-1U IAW CRJ-700 SRM 51-40-11-001-001-A01 INSTALLED NEW STGR 21R P/N:SH670-31636-1 SEGMENT BETWEEN FS 280.00 AND FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01. INSTALLED 2EA GUSSETS FOR ACCESS ON FS310 AND FS319 AT STGR 21R IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. STRINGER 21R JOINT PIECE SPLICE (P/N:SH670-31197-1) REF. BARCODE IDENTIFIER HN00208873 FOR REPLACEMENT AND INSTALLATION.
